Online sex chat withaut id

I know someone else who had a Mirena, which perforated her uterus and got lost in her abdomen!

The following side effects are also associated with Mirena IU according to Web MD (similiar information used to be listed on the Mirena website and has since been removed): Sign The Petition Anyway, I sincerely hope that something can be done about this and that other women can be saved from the horrible, and sometimes even life-threatening effects of this terrible little device.

It simply says, “for a complete list of side effects, please contact your health care provider.” The pamphlet I was given did not list hair loss, alopecia or changes in normal hair growth cycles.

How in the world are women supposed to get accurate information? Without even going into the horror story of how it was inserted, I basically bled for almost 11 months straight, and was told this was “normal” and that it would eventually stop.

@Marie – Hormonal contraceptive devices can be responsible for hair loss.

It can occur from beginning the pill or intrauterine device or from stopping it.

I finally went to an ER and threw a semi-psychotic fit in order to get someone to listen to me. I lost about 5 pounds instantly and my belly stopped hurting and, finally, I stopped bleeding all the time and had a NORMAL period for the first time in almost a year.

Sadly, the hair thing takes a long time to turn around and I am still dealing with that issue.My hair loss got worse and worse and I just could not figure out what was causing it.I was literally always the healthiest person I knew.Well, this was intended be a simple little blog about asking you all to sign a petition asking Bayer, the manufacturer of Mirena, to fully disclose the side effects of Mirena to potential patients. When I initially figured out that the Mirena was what was causing my hair loss, I found on their website that it listed “hair loss” as an uncommon side effect (though I do not feel that something affecting up to 1 in 20 users should be considered “uncommon”).But in checking back to the Mirena website to make sure I accurately used their wording concerning hair loss, I have now found that instead of just burying it as an “uncommon side effect, affecting less than 5% of users,” they have now removed it all together. In January, they updated their site to read “changes in normal hair growth cycles.” And now, the only place that you can find anything listed on their site about hair loss is under the Physician Information tab. “Alopecia is NOT listed in the Patient Information or Safety Information section at all.I never in the world thought it could have been from the Mirena and if it was, would my hairloss still continue even though I had the IUD removed 4 years ago? Thank you very much for alerting me to the petition.

Comments are closed.